# SDR 09192005B

- Difficulty date: September 17, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 24,894 hours, 29,847 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 861CAR
- Part serial: 00960
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT STALL WARNING FAILED TEST.  REMOVED AND REPLACED AOA VANE.
